# SDR AALA20110601TUL01

- Difficulty date: June 1, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N576AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53153
- Aircraft time: 57,644 hours, 29,494 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 5 SLAT NUMBER 14 RIB CRACK INDICATION.  REPLACED NUMBER 14 RIB WITH NEW ONE IAW ES0 27-80-1.
